# SDR E0YA2020100800005

- Difficulty date: October 8, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N156RK
- Make and model: Beech 400A
- Aircraft serial: RK156
- Aircraft time: 6,544 hours, 5,519 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: Air Con Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF "AIR COND FAIL" LIGHT ILLUMINATED.  CREW RETURNED TO AIRPORT.
